Repositorio de producción científica de la Universidad de Sevilla

The Kalman condition for the boundary controllability of coupled parabolic systems. Bounds on biorthogonal families to complex matrix exponentials

 

Advanced Search
 
Opened Access The Kalman condition for the boundary controllability of coupled parabolic systems. Bounds on biorthogonal families to complex matrix exponentials
Cites

Show item statistics
Icon
Export to
Author: Ammar-Khodja, Farid
Benabdallah, Assia
González Burgos, Manuel
Teresa de Oteyza, María de la Luz de
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2011-12
Published in: Journal de Mathématiques Pures et Appliquées, 96 (6), 555-590.
Document type: Article
Abstract: This paper is devoted to prove the controllability to trajectories of a system of n one-dimensional parabolic equations when the control is exerted on a part of the boundary by means of m controls. We give a general Kalman condition (necessary and sufficient) and also present a construction and sharp estimates of a biothorgonal family in L2 (0, T; C) to {t j e −Λkt}. Cet article a pour but de prouver la contrôlabilité aux trajectoires d’un système de n équations paraboliques en une dimension d’espace par m contrôles exercés sur une une partie du bord. Nous obtenons une condition de Kalman (nécessaire et suffisante). La preuve passe par la construction dans L2 (0, T; C) d’une famille biorthogonale à la suite {t j e −Λkt} et par une estimation de la norme de ses éléments.
Cite: Ammar-Khodja, F., Benabdallah, A., González Burgos, M. y Teresa de Oteyza, M.d.l.L.d. (2011). The Kalman condition for the boundary controllability of coupled parabolic systems. Bounds on biorthogonal families to complex matrix exponentials. Journal de Mathématiques Pures et Appliquées, 96 (6), 555-590.
Size: 497.7Kb
Format: PDF

URI: http://hdl.handle.net/11441/41492

DOI: 10.1016/j.matpur.2011.06.005

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)